MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3187
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
The event involved 15" (38 cm) appx 5.2 ml, bifuse add-on set w/bag spike, spiros¿, 3 clamps (blue, red, white), dry spike adapter where it was reported that a chemotherapy drug leaked at the connection site during infusion.There was patient involvement but no patient harm.There was no delay in critical therapy.
 
Additional Manufacturer Narrative
The device was received for evaluation on 9/25/2025.No visual damages or anomalies were observed.The reported complaint of a leak could be confirmed.The returned sample was tested, and a leak was observed through the filter.The probable cause of the leak is from the temporary loss of hydrophobic properties.Lot history review was conducted, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23294164
Report Number9617594-2025-01987
Device Sequence Number4783439
Product Code ONB
UDI-Device Identifier00840619025335
UDI-Public(01)00840619025335(17)290601(10)14045176
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3187
Device Lot Number14045176
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK.
Patient SexUnknown